Your treatment could well cause neuropathic pain and should be reported to your oncologist as, presumably, you have radiotherapy to follow and that can make the pain worse. It’s not imagined, it’s very real and, if it goes unreported you could end up with almost permanent pain. There are several treatments available in different circumstances (I take Pregabalin) but you don’t want to be taking additional daily medication if it can be avoided. Some of us are just unlucky. It’s nothing to be feared but it is a constant reminder of your surgery and means exercising indefinitely. If I stop, boy do I know it!
It’s encouraging that paclitaxel didn’t bring it on so it may be that your last dose can be adjusted and the pain vanish in weeks. Keep massaging and moisturising and keep up those exercises. They are essential to keep proper movement.
Good luck with the rest of your treatment. Jan x
My treatment was 3x EC followed by 9 weekly paclitaxel so the other way round to you.
I certainly did get surgery scar pain and ache fir around 4 days after each EC .
in fact anywhere that you have any type of weakness seems to be affected by EC much more than Pax.
I have a bad shoulder and oh my, I knew about it!
I did my excersizes to stretch and fight through it from around day three and it seemed to help, but no you’re not imagining it.
if you have the injections too they also cause achy bones for a few days , well they did for me.
rest up xx
I hope everyone is ok.
ive finished 12 x paclitaxel and have had 1 EC with my second due this Tuesday.
Since EC I have noticed that my surgery side is quite tender almost feels bruised, has anyone else experienced this?
After this week I have one more chemo to go, as much as I cannot wait for this to be over I feel a little anxious & every little pain I think I am overthinking.
thank you so much